# SDR AALA20150501006

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 75,818 hours, 40,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT LOWER DOOR STOP PAD CASTING IS CRACKED.  R & R DOOR STOP PAD CASTING IAW AARD 51-00-05-01, DWG CDK2345 & 5910141.
